MathSciNet Relay Station
MathSciNet bibliographic data
MR2558684 (2011c:60006) 60B05 (60J60 68T05)
Smale, Steve; Zhou, Ding-Xuan Geometry on probability spaces. Constr. Approx. 30 (2009), no. 3, 311–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement